# SDR UIEA2020051201020

- Difficulty date: May 12, 2020
- Submitted: May 12, 2020
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 92,627 hours, 17,962 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Part number: 0861FL
- Part serial: 0105
- Condition: Malfunctioned
- Location: Aoa
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

L AOA EICAS AFTER ENG START( TRANSFERRED TO MDDR 128280 PER MEL 30-32-01, CAT 'C'.  LP 1131025: REMOVED AND REPLACED  LEFT AOA  SENSOR  IAW AMM 34-12-03, OPS TEST OK. THIS CLEARS MDDR 128280.  )
